Portugaliae Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 62, No. 3, pp. 295-302 (2005)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



The set of periodic solutions of a neutral differential equation with constant delay and piecewise constant argument

Gen-qiang Wang and Sui Sun Cheng

Department of Computer Science, Guangdong Polytechnic Normal University,
Guangzhou, Guangdong 510665 -- P.R.\ CHINA
Department of Mathematics, Tsing Hua University,
Hsinchu, Taiwan 30043 -- R.O.\ CHINA

Abstract: The complete set of $\omega$-periodic solutions is found for a neutral differential equation with constant delay, piecewise constant argument and $\omega$-periodic coefficients.

Keywords: neutral differential equation; delay; piecewise constant argument; set of periodic solutions.

Classification (MSC2000): 34K13.

Full text of the article:

Electronic version published on: 7 Mar 2008.

© 2005 Sociedade Portuguesa de Matemática
© 2005–2008 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition